# SDR DALA2016082406233

- Difficulty date: August 22, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 41,562 hours, 27,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTING INOPERATIVE.  REPLACED BATTERY PACK IAW AMM.  OPS CHECKED GOOD.
